MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-25
Medical Device Problem Codes Perivalvular Leak (1457); Incomplete Coaptation (2507); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Cardiac Arrest (1762); Fatigue (1849); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm navitor valve was successfully implanted in a patient with a pre-existing right bundle branch block.Puncture/access was on the right side using an perclose proglide system.An unknown pigtail catheter was placed in non-coronary cusp and the native valve was crossed successfully.A pre-dilatation was done with a 20mm non-abbott device and the 25mm navitor valve was implanted successfully.While in the cusp overlap view (cov), the inflow edge of the constrained valve was within the capsule positioned at the base of aortic annulus while the pigtail positioned was confirmed to be at the bottom of the non-coronary cusp.The implanter did check for non-uniform expansion and there were no there any deployment or retraction difficulties.The valve did not have difficulty closing or opening completely.The non-coronary implant depth was 4-5mm.There was no calcification extending beneath the aortic annular plane in the interventricular septum.Post-implant, it was noted that there was mild perivalvular leakage (pvl).The decision was made to perform a post- implant dilatation using a 22mm non-abbott device.It was confirmed via echocardiogram that the pvl decreased to trace and the patient's hemodynamics were stable with no central regulation detected.There was no clinically significant delay in procedure reported.On (b)(6) 2025, it was noted on echocardiogram that there was central regurgitation present.The patient was stable, remained hospitalized for close monitoring, and was on anticoagulation therapy.On (b)(6) 2025, a transesophageal echocardiogram did not detect any thrombosis, but the central regurgitation remained the same.It was also noted that the reason for central regurgitation was due to a single non-functioning leaflet of the 25mm navitor valve.On (b)(6) 2025, the patient became unstable and a cardio-monitor noted that the patient went into asystole.The decision was made to implant a permanent pacemaker.On (b)(6) 2025, the decision was made to perform a valve-in-valve (viv) procedure, using another 25mm navitor valve.The second valve was implanted at the same depth, with cell-in-cell and commissural alignment achieved.There was no obstruction to any coronary arteries.The patient's central regurgitation was successfully eliminated after the viv.The patient had mild weakness at an unknown point.The cause of the non-functioning leaflet of the first 25mm navitor valve is unknown for certain.The patient was stable at the time of report.
 
Additional Manufacturer Narrative
An event of incomplete coaptation, central regurgitation, and perivalvular leak were reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Information from the field indicated that the patient presented with a pre-existing right bundle branch block.Images received appeared to show reduce of pvl and limited mobility of the leaflets.The cause of the limited mobility remains unclear.Based on available information, the reported incomplete coaptation, central regurgitation, and perivalvular leak could not be conclusively determined.The reported interventions were under case-specific circumstances, as post-implant valvuloplasty, permanent pacemaker implantation, and valve-in-valve were performed.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22035179
Report Number2135147-2025-02552
Device Sequence Number18524197
Product Code NPT
UDI-Device Identifier05415067031587
UDI-Public(01)05415067031587(17)270321
Combination Product (Y/N)N
Initial Reporter CountryGG
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVTR-25
Device Catalogue NumberNVTR-25
Device Lot Number10296984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexFemale